Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Fredholm method in potential theory


Author: Josef Král
Journal: Trans. Amer. Math. Soc. 125 (1966), 511-547
MSC: Primary 31.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0209503-0
MathSciNet review: 0209503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] M. Brelot, Éléments de la théorie classique du potentiel, Centre de Documentation Universitaire, Paris, 1961. MR 0106366 (21:5099)
  • [BC] M. Brelot and G. Choquet, Espaces et lignes de Green, Ann. Inst. Fourier (Grenoble) 3 (1952), 199-263. MR 0062883 (16:34e)
  • [BMS] Ju. D. Burago, V. G. Maz'ja and V. D. Sapožnikova, On the potential of a double layer for non-regular domains, Dokl. Akad. Nauk SSSR 147 (1962), 523-525 = Soviet Math. Dokl. 3 (1962), 1640-1642. MR 0145095 (26:2630)
  • [CC] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Springer-Verlag, Berlin, 1963. MR 0159935 (28:3151)
  • [D] J. Deny, Les potentiels d'énergie finie, Acta Math. 82 (1950), 107-183. MR 0036371 (12:98e)
  • [DG1] E. DeGiorgi, Su una teoria generale della misura $ (r - 1)$-dimensionale in uno spazio ad $ r$ dimensioni, Ann. Mat. Pura Appl. (4) 36 (1954), 191-213. MR 0062214 (15:945d)
  • [DG2] -, Nuovi teoremi relativi alle misure $ (r - 1)$-dimensionali in uno spazio ad $ r$ dimensioni, Ricerche Mat. 4 (1955), 95-113. MR 0074499 (17:596a)
  • [DG3] -, Complementi alla teoria della misura $ (n - 1)$-dimensionale in uno spazio $ n$-dimensionale, Seminario di Matematica della Scuola Norm. Sup. di Pisa, Anno Accademico, 1960-1961.
  • [F1] H. Federer, The Gauss-Green theorem, Trans. Amer. Math. Soc. 58 (1945), 44-76. MR 0013786 (7:199b)
  • [F2] -, The $ (\phi ,k)$ rectifiable subsets of $ n$-space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [F3] -, A note on the Gauss-Green theorem, Proc. Amer. Math. Soc. 9 (1958), 447-451. MR 0095245 (20:1751)
  • [FF] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 0123260 (23:A588)
  • [FL1] W. H. Fleming, Functions with generalized gradient and generalized surfaces, Ann. Mat. Pura Appl. (4) 54 (1957), 93-104. MR 0095923 (20:2421)
  • [FL2] -, Functions whose partial derivatives are measures, Illinois J. Math. 4 (1960), 452-478. MR 0130338 (24:A202)
  • [FY] W. H. Fleming and L. C. Young, Representations of generalized surfaces as mixtures, Rend. Circ. Mat. Palermo (2) 5 (1956), 117-144. MR 0082144 (18:503g)
  • [K1] J. Král, On the logarithmic potential, Comment. Math. Univ. Carolinae 3 (1962), 3-10. MR 0159008 (28:2227)
  • [K2] -, On the potential of a double layer in a higher-dimensional space, Dokl. Akad. Nauk SSSR 157 (1964), 1218-1220 = Soviet Math. Dokl. 5 (1964), 1677-1680. MR 0176210 (31:485)
  • [K3] -, The Fredholm radius of an operator in potential theory, Czechoslovak Math. J. (90) 15 (1965), 454-473, 565-588. MR 0190363 (32:7776)
  • [KR] K. Krickeberg, Distributionen, Funktionen beschränkter Variation und Lebesguescher Inhalt nichtparametrischer Flächen, Ann. Mat. Pura. Appl. (4) 44 (1957), 105-134. MR 0095922 (20:2420)
  • [M] F. Y. Maeda, Normal derivatives on an ideal boundary, J. Sci. Hiroshima Univ. Ser. A-1, 28 (1964), 113-131. MR 0177126 (31:1390)
  • [MA] J. Mařík, The surface integral, Czechoslovak Math. J. (81) 6 (1956), 522-558. MR 0089891 (19:734j)
  • [MI] M. Miranda, Distribuzioni aventi derivate misure, Insiemi di perimetro localmente finito, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 27-56. MR 0165073 (29:2364)
  • [MS] V. G. Maz'ja and V. D. Sapožnikova, Solving of the Dirichlet and the Neumann problems for non-regular domains by methods of potential theory. Dokl. Akad. Nauk SSSR 159 (1964), 1221-1223 = Soviet Math. Dokl. 5 (1964), 1681-1683. MR 0180688 (31:4919)
  • [P] Chr. Y. Pauc, Functions with generalized gradients in the theory of cell functions, Ann. Mat. Pura. Appl. (4) 44 (1957), 135-152. MR 0095924 (20:2422)
  • [RS] F. Riesz and B. Sz. Nagy, Leçons d'analyse fonctionelle, Akadémiai Kiadó, Budapest, 1952.
  • [S] L. Schwartz, Théorie des distributions. I, II, Actualités Sci. Ind. Nos. 1091, 1122, Hermann, Paris.
  • [Y] L. C. Young, A theory of boundary values, Proc. London Math. Soc. (3) 14A (1965), 300-314. MR 0180891 (31:5121)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.20

Retrieve articles in all journals with MSC: 31.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0209503-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society